Formes automorphes cuspidales pour GL 2 sur un corps quadratique imaginaire. Valeurs spéciales de fonctions L et congruences
Compositio Mathematica, Tome 99 (1995) no. 3, p. 283-324
@article{CM_1995__99_3_283_0,
     author = {Urban, Eric},
     title = {Formes automorphes cuspidales pour $GL\_2$ sur un corps quadratique imaginaire. Valeurs sp\'eciales de fonctions $L$ et congruences},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {3},
     year = {1995},
     pages = {283-324},
     zbl = {0846.11029},
     mrnumber = {1361742},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1995__99_3_283_0}
}
Urban, Eric. Formes automorphes cuspidales pour $GL_2$ sur un corps quadratique imaginaire. Valeurs spéciales de fonctions $L$ et congruences. Compositio Mathematica, Tome 99 (1995) no. 3, pp. 283-324. http://www.numdam.org/item/CM_1995__99_3_283_0/

[A] Asai, T.: On the Fourier coefficient of automorphic forms at various cusps and some applications to Rankin's convolution, J. Math. Japan vol. 28, No. 1 (1976). | MR 427235 | Zbl 0313.10026

[B] Bredon, G.E.: Sheaf theory, McGraw-Hill, 1967. | MR 221500 | Zbl 0158.20505

[Be] Beilinson, A.: Higher regulators and values of L-functions, J. Soviet Math. 30, Ch. 2, Sect. 6, (1985) 2036-2070. | Zbl 0588.14013

[B-M] Borel, A. et Moore, J.C.: Homology theory for locally compact spaces, Mich. Math. J. 7, (1960) 137-159. | MR 131271 | Zbl 0116.40301

[B-S] Borel, A. et Serre, J-P.: Corners and arithmetic groups, Comment. Math. Helv. 48, (1974) 436-491. | MR 387495 | Zbl 0274.22011

[B-W] Borel, A. et Wallach, N.: Continuous cohomology, discrete subgroups, and representations of reductive groups, Princeton University Press 1980. | MR 554917 | Zbl 0443.22010

[C] Casselman, W.: On some results of Atkin and Lehner, Math. Ann. 201 (1973), p. 301-314. | MR 337789 | Zbl 0239.10015

[Ge] Gelbart, S.: Automorphic forms on adele groups, Princeton University Press 1975. | MR 379375 | Zbl 0329.10018

[G-J] Gelbart, S. et Jacquet, H.: A relation between automorphic representations of GL(2) and GL(3), Ann. Sci. Ec. Norm. Super., 4ème série 11, (1978) 471-542. | Numdam | MR 533066 | Zbl 0406.10022

[Go1] Godement, R.: Topologie algébrique et théorie des faisceaux ed Hermann, 1958. | MR 102797 | Zbl 0080.16201

[Go2] Godement, R.: Notes on Jacquet-Langlands' theory, Institute for Advanced Study, Princeton, 1970.

[Gui] Guichardet, A.: Cohomologie des groupes topologiques et des algèbres de Lie, Textes Mathematiques 2,Cedic/Fernand Nathan, 1980. | MR 644979 | Zbl 0464.22001

[Ha] Harder, G.: Eisenstein cohomology of arithmetic groups: the case GL2, Inv. Math. 89, (1987) 37-118. | MR 892187 | Zbl 0629.10023

[H1] Hida, H.: Congruences of cusp forms and special values of their zeta function Inv. Math. 63, (1981) 225-261. | MR 610538 | Zbl 0459.10018

[H2] Hida, H.: On congruence divisors of cusp forms as factors of the special values of their zeta functions, Inv. Math., vol 64, (1981) 221-262. | MR 629471 | Zbl 0472.10028

[H3] Hida, H.: Kummer's criterion for the special values of Hecke L-functions of imaginary quadraticfields and congruences among cusp forms, Inv. Math., vol 66, (1982) 415-459. | MR 662601 | Zbl 0485.10019

[H4] Hida, H.: On p-adic Hecke algebras for GL2 over totally real fields, Ann. of Math., vol. 128, (1988) 295-384. | MR 960949 | Zbl 0658.10034

[H5] Hida, H.: p-adic cohomology groups for SL2 over number fields, Duke Math. J., Vol 62 No 2, (1993) 259-314. | MR 1203228 | Zbl 0941.11024

[H6] Hida, H.: On the critical values of L-functions of GL(2) and GL(2) x GL(2), to appear in Duke Math. Journal Vol 74, 1994. | MR 1272981 | Zbl 0838.11036

[H7] Hida, H.: p-adic L-functions for base change lifts of GL(2) to GL(3), in Automorphic forms, Shimura varieties and L-functions II, Perspectives in Mathematics 11, Academic Press, (1990) 93-142. | MR 1044829 | Zbl 0705.11033

[J] Jacquet, H.: Automorphic forms on GL2 part II, Springer Lecture Notes vol. 278, 1972. | MR 562503 | Zbl 0243.12005

[K] Katz, N.: p-adic L-functions for CM fields, Inv. Math. 49, (1978) 199-297. | MR 513095 | Zbl 0417.12003

[M] Miyake, T.: On automorphic forms on GL2 and Hecke operators, Ann. Math. 94, (1971) 174-1789. | MR 299559 | Zbl 0204.54201

[O] Ogg, A.P.: On the eigenvalues of Hecke operators, Math. Ann. 179, (1969) 101-108. | MR 269597 | Zbl 0169.10102

[R-T] Rogawski, J.D. and Tunnell, J.B.: On Artin L-functions associated to Hilbert modular forms of weight one, Inv. Math. vol. 74, (1983) 1-41. | MR 722724 | Zbl 0523.12009

[Sh] Shimura, G.: Introduction to the Arithmetic Theory of Automorphic Functions; Princeton Univ. Press (1971). | MR 314766 | Zbl 0221.10029

[St] Sturm, J.: Special values of zeta functions, and Eisenstein series of half integral weight, American J. of Math., vol. 102 No. 2, (1980), 291-240. | MR 564472 | Zbl 0433.10015

[T] Taylor, R.: Congruences between Modular Forms on GL 2 over an imaginary quadratic field, Oct 1987, Princeton Ph.D. Thesis.

[U] Urban, E.: Arithmetique des formes automorphes pour GL(2) sur un corps imaginaire quadratique, thèse de l'université d'Orsay.

[W] Weil, A.: Dirichlet Series and automorphic forms, Lecture Notes 189, Springer-Verlag, 1970. | Zbl 0218.10046